| Model Number |
DTBA1Q1 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
04/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 5076-52 lead, implanted: (b)(6) 2007.Previous occurrence of adverse event is captured in report# (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) may have delivered an inappropriate shock for atrial tachycardia/atrial fibrillation (at/af) with a rapid ventricular response detected as ventricular tachycardia (vt).The crt-d remains in use.No further patient complications have been reported as a result of this event.